# SDR SWAA011452

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 11,369 hours, 7,532 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 183A81001
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, LT ELEVATOR TAB INBOARD HINGE FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
